Alexander Yong
Alexander Yong
Verifisert e-postadresse på uiuc.edu - Startside
Tittel
Sitert av
Sitert av
År
Gröbner geometry of vertex decompositions and of flagged tableaux
A Knutson, E Miller, A Yong
Walter de Gruyter GmbH & Co. KG 2009 (630), 1-31, 2009
752009
When is a Schubert variety Gorenstein?
A Woo, A Yong
Advances in Mathematics 207 (1), 205-220, 2006
752006
A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus
H Thomas, A Yong
Algebra & Number Theory 3 (2), 121-148, 2009
732009
A combinatorial rule for (co) minuscule Schubert calculus
H Thomas, A Yong
Advances in Mathematics 222 (2), 596-620, 2009
672009
Stable Grothendieck polynomials and K-theoretic factor sequences
AS Buch, A Kresch, M Shimozono, H Tamvakis, A Yong
Mathematische Annalen 340 (2), 359-382, 2008
672008
Critique of Hirsch’s citation index: A combinatorial Fermi problem
A Yong
Notices of the AMS 61 (9), 1040-1050, 2014
512014
Governing singularities of Schubert varieties
A Woo, A Yong
Journal of Algebra 320 (2), 495-520, 2008
492008
Tree-like properties of cycle factorizations
I Goulden, A Yong
Journal of Combinatorial Theory, Series A 98 (1), 106-117, 2002
492002
Schubert polynomials and quiver formulas
AS Buch, A Kresch, H Tamvakis, A Yong
Duke Mathematical Journal 122 (1), 125-143, 2004
412004
Patch ideals and Peterson varieties
E Insko, A Yong
Transformation Groups 17 (4), 1011-1036, 2012
382012
Longest increasing subsequences, Plancherel-type measure and the Hecke insertion algorithm
H Thomas, A Yong
Advances in Applied Mathematics 46 (1-4), 610-642, 2011
302011
Poset edge densities, nearly reduced words, and barely set-valued tableaux
V Reiner, BE Tenner, A Yong
Journal of Combinatorial Theory, Series A 158, 66-125, 2018
292018
A Gröbner basis for Kazhdan-Lusztig ideals
A Woo, A Yong
American Journal of Mathematics 134 (4), 1089-1137, 2012
292012
Multiplicity-free Schubert calculus
H Thomas, A Yong
Canadian Mathematical Bulletin 53 (1), 171-186, 2010
292010
Polynomials for symmetric orbit closures in the flag variety
B Wyser, A Yong
Transformation Groups 22 (1), 267-290, 2017
282017
What is a young tableau
A Yong
Notices of the AMS 54 (2), 240-241, 2007
282007
EQUIVARIANT-THEORY OF GRASSMANNIANS
O Pechenik, A Yong
Forum of Mathematics, Pi 5, 2017
242017
Newton polytopes in algebraic combinatorics
C Monical, N Tokcan, A Yong
Selecta Mathematica 25 (5), 1-37, 2019
232019
Genomic tableaux
O Pechenik, A Yong
Journal of Algebraic Combinatorics 45 (3), 649-685, 2017
232017
K-theoretic Schubert calculus for OG (n, 2n+ 1) and jeu de taquin for shifted increasing tableaux
E Clifford, H Thomas, A Yong
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (690 …, 2014
232014
Systemet kan ikke utføre handlingen. Prøv igjen senere.
Artikler 1–20